Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Takotsubo cardiomyopathy after anti-influenza vaccination: catecholaminergic effects of immune system|
|Citation:||American Journal of Emergency Medicine, 2013; 31(11):1627.e1-1627.e4|
|Publisher:||W B Saunders Co|
|Kuljit Singh, Tina Marinelli, John D Horowitz|
|Abstract:||Takotsubo cardiomyopathy (TTC) is a well-known condition, which leads to sudden transient regional systolic dysfunction. It mostly affects aging women and is usually precipitated by emotional or physical stress. Despite the tremendous amount of literature on TTC, cardiac sympathetic hyperactivity is the only thing known to be associated with pathogenesis. In our case, an elderly woman presented with an acute episode of TTC 24 hours after anti-influenza vaccination without any obvious stressor for sudden rise in the catecholamine level. Sudden postvaccination change in the cardiac sympathetic discharge is the most likely precipitant of TTC in this case.|
|Keywords:||Humans; Normetanephrine; Metanephrine; Influenza Vaccines; Echocardiography; Aged, 80 and over; Female; Takotsubo Cardiomyopathy|
|Rights:||© 2013 Elsevier Inc. All rights reserved.|
|Appears in Collections:||Medicine publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.